past months i noticed a few of you were concerned of a similar "tysabri" PML type reaction or brain issue with Ustekinumab.
Here is the DATA: Hope it helps.
Reversible posterior leukoencephalopathy syndrome:
One case of reversible posterior leukoencephalopathy syndrome (RPLS) was observed during the clinical development program, which included 3,523 ustekinumab-treated subjects. The subject, who had received 12 doses of ustekinumab over approximately 2 years, presented with headache, seizures, and confusion. No additional ustekinumab injections were administered and the subject fully recovered with appropriate treatment.
If RPLS is suspected, discontinue ustekinumab and administer appropriate treatment.
RPLS is a neurological disorder not caused by demyelination or a known infectious agent. RPLS can present with headache, seizures, confusion, and visual disturbances. Conditions with which it has been associated include preeclampsia, eclampsia, acute hypertension, cytotoxic agents, and immunosuppressive therapy. Fatal outcomes have been reported